MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; HEX SCREWDRIVER, HEX 2 MM, STAINLESS STEEL, WITH METAL HANDLE,

WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; HEX SCREWDRIVER, HEX 2 MM, STAINLESS STEEL, WITH METAL HANDLE,
Model Number 64-1181/16
Medical Device Problem Codes Fracture (1260); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note on exceeding the reporting deadline: reporting deadline 07 january 2024.Reporting date 19 january 2024.This initial report is delayed due to an it security-related incident from 18 december 2023.Due to the incident, we did not have access to our it systems and were temporarily unable to meet our obligation to report incidents on time.The process-relevant functions have been available again since 16 january 2024.Accordingly the reports will now be submitted retrospectively.The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
The tip of the 2.0 mm hex screwdriver broke off when screwing in the connecting component.
 
Event or Problem Description
The tip of the 2.0 mm hex screwdriver broke off when screwing in the connecting component.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
MEGASYSTEM-C
Common Device Name
HEX SCREWDRIVER, HEX 2 MM, STAINLESS STEEL, WITH METAL HANDLE,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key18542256
Report Number3004371426-2024-00008
Device Sequence Number20778300
Product Code HXX
UDI-Device Identifier04026575397044
UDI-Public04026575397044
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number64-1181/16
Device Catalogue Number64-1181/16
Device Lot NumberC206066
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown